uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Generalization of the Knizhnik-Zamolodchikov equations
Uppsala University.
Uppsala University.
Uppsala University.
1997 (English)In: LETTERS IN MATHEMATICAL PHYSICS, ISSN 0377-9017, Vol. 41, no 2, 169-180 p.Article in journal (Other scientific) Published
Abstract [en]

In this Letter, we introduce a generalization of the Knizhnik-Zamolodchikov equations from affine Lie algebras to a wide class of conformal field theories (not necessarily rational). The new equations describe correlations functions of primary fields and

Place, publisher, year, edition, pages
KLUWER ACADEMIC PUBL , 1997. Vol. 41, no 2, 169-180 p.
Keyword [en]
Knizhnik-Zamolodchikov equations; quantum symmetries; Virasoro models; Nahm's concept of small spaces; ZUMINO-WITTEN MODELS; BETHE-ANSATZ; CONSTRUCTION; ALGEBRAS
URN: urn:nbn:se:uu:diva-72908OAI: oai:DiVA.org:uu-72908DiVA: diva2:100819
Addresses: Alekseev AY, UPPSALA UNIV, INST THEORET PHYS, BOX 803, S-75108 UPPSALA, SWEDEN. UNIV HAMBURG, INST THEORET PHYS 2, D-22761 HAMBURG, GERMANY. ETH HONGGERBERG, INST THEORET PHYS, CH-8093 ZURICH, SWITZERLAND.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-15

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

Total: 195 hits
ReferencesLink to record
Permanent link

Direct link